Oxycodone Overdose Help

Oxycodone Overdose Help

Oxycodone containing drugs are produced in instant release or time-released forms. Both drug types are metabolized in the body, eventually blocking or slowing pain signals to the brain. If taken in frequent doses, feelings of euphoria are produced.

Oxycodone Overdose Symptoms

There are many scenarios in which an oxycodone overdose can take place. Whether you use oxycodone under a legitimate prescription or its recreational use, an overdose should not be treated lightly, as it can often prove to be fatal. An oxycodone overdose can reveal itself in a few different forms, but some severe symptoms commonly linked with an oxycodone overdose are as follows:

  • Extremely low blood pressure
  • Circulatory depression
  • Coma
  • Cardiac arrest

You may also notice smaller warning signs like dilated pupils or extreme sleepiness. One of the most noticeable side effects of an oxycodone overdose will be change in the person’s breathing. An overdose can cause breathing to become slower, more shallow and, in some cases, stop.

What to Do If Someone Overdoses on Oxycodone

If you or someone you love has experienced an overdose of oxycodone, it will be crucial to contact a qualified medical professional as soon as possible. Depending on the nature and severity of the overdose, this may mean contacting a poison control center or a trip to the nearest emergency room. Often medical assistance can be expedited if some or all of the following information can be obtained:

  • Exact name and strength of product
  • Time the last dose of hydrocodone was administered
  • Exact age and weight of patient

Calling 911 is usually the first step. Emergency medical professionals can usually come to the user in order to begin treatment as soon as possible. Most times patients will go to the hospital and stay at least overnight in order to ensure that the medical staff has removed all of the drugs from the user’s body. Calling 911 quickly can help save the user’s life.

Need Help Finding Solutions for Oxycodone Overdose or Treatment?

If you or someone you love has become addicted to oxycodone, we can help. If an overdose has occurred, it will be important to immediately seek medical attention. After recovery, treatment in a designated rehab facility will likely need to occur. We are available 24 hours a day at a toll-free helpline to assist you in finding the recovery solutions you need. Please call us today.